MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 481 to 500 of 1854

481
Realization Spaces of Arrangements of Convex Bodies

Dobbins, Michael Gene; Holmsen, Andreasresearcher; Hubard, Alfredo, DISCRETE & COMPUTATIONAL GEOMETRY, v.58, no.1, pp.1 - 29, 2017-07

482
PRIMAL DOMAIN DECOMPOSITION METHODS FOR THE TOTAL VARIATION MINIMIZATION, BASED ON DUAL DECOMPOSITION

Lee, Chang-Ockresearcher; Nam, Chang Min, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.39, no.2, pp.B403 - B423, 2017

483
Temporal Changes in Mortality Related to Extreme Temperatures for 15 Cities in Northeast Asia: Adaptation to Heat and Maladaptation to Cold

Chung, Yeonseungresearcher; Noh, Hee Sang; Honda, Yasushi; Hashizume, Masahiro; Bell, Michelle L.; Guo, Yue-Liang Leon; Kim, Ho, AMERICAN JOURNAL OF EPIDEMIOLOGY, v.185, no.10, pp.907 - 913, 2017-05

484
Global Existence and Aggregation in a Keller-Segel Model with Fokker-Planck Diffusion

Yoon, Changwook; Kim, Yong-Jungresearcher, ACTA APPLICANDAE MATHEMATICAE, v.149, no.1, pp.101 - 123, 2017-06

485
Fluctuations of the Free Energy of the Spherical Sherrington-Kirkpatrick Model with Ferromagnetic Interaction

Baik, Jinho; Lee, Ji Oonresearcher, ANNALES HENRI POINCARE, v.18, no.6, pp.1867 - 1917, 2017-06

486
Inviscid traveling waves of monostable nonlinearity

Choi, Sun-Ho; Chung, Jaywan; Kim, Yong-Jungresearcher, APPLIED MATHEMATICS LETTERS, v.71, pp.51 - 58, 2017-09

487
Primitive and Totally Primitive Fricke Families with Applications

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, RESULTS IN MATHEMATICS, v.71, no.3-4, pp.841 - 858, 2017-06

488
NORMAL BASES FOR MODULAR FUNCTION FIELDS

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.95, no.3, pp.384 - 392, 2017-06

489
Correlation estimation with singly truncated bivariate data

Im, Jongho; Ahn, Eunyong; Beck, Namseon; Kim, Jae Kwangresearcher; Park, Taesung, STATISTICS IN MEDICINE, v.36, no.12, pp.1977 - 1988, 2017-05

490
Delay analysis and optimality of the renewal access protocol

Kim, Yunbae; Hwang, Gangukresearcher, ANNALS OF OPERATIONS RESEARCH, v.252, no.1, pp.41 - 62, 2017-05

491
Semiparametric estimation for measurement error models with validation data

Xu, Yuhang; Kim, Jae Kwangresearcher; Li, Yehua, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.45, no.2, pp.185 - 201, 2017-06

492
A lower bound on the essential dimension of PGL(4) in characteristic 2

Baek, Sanghoonresearcher, JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v.16, no.4, 2017-04

493
Nonlinear scalar field equations involving the fractional Laplacian

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Seok, Jinmyoung, NONLINEARITY, v.30, no.4, pp.1659 - 1681, 2017-04

494
Congruences of two-variable p-adic L-functions of congruent modular forms of different weights

Choi, Suh Hyunresearcher; Kim, Byoung Du, RAMANUJAN JOURNAL, v.43, no.1, pp.163 - 195, 2017-05

495
On normalized generating sets for GQC codes over Z(2)

Bae, Sunghanresearcher; Kang, Pyung-Lyun; Li, Chengju, FINITE FIELDS AND THEIR APPLICATIONS, v.45, pp.285 - 300, 2017-05

496
COLORFUL THEOREMS FOR STRONG CONVEXITY

Holmsen, Andreas F.researcher; Karasev, Roman, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.6, pp.2713 - 2726, 2017-06

497
Resistivity Tensor Imaging via Network Discretization of Faraday's Law

Ko, Min-Su; Kim, Yong-Jungresearcher, SIAM JOURNAL ON IMAGING SCIENCES, v.10, no.1, pp.1 - 25, 2017-01

498
TOPOLOGICAL TAMENESS OF MARGULIS SPACETIMES

Choi, Suhyoungresearcher; Goldman, William, AMERICAN JOURNAL OF MATHEMATICS, v.139, no.2, pp.297 - 345, 2017-04

499
Shielding at a distance due to anomalous resonance

Yu, Sanghyeon; Lim, Mikyoung, NEW JOURNAL OF PHYSICS, v.19, 2017-03

500
Shielding at a distance due to anomalous resonance

Yu, Sanghyeon; Lim, Mikyoungresearcher, NEW JOURNAL OF PHYSICS, v.19, 2017-03

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0